# SDR AU960874

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr XP503
- Engine: Rotax ROTAX582
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Engine (Reciproc
- Stage of operation: CL
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE RAN ROUGH AND STOPPED - AIRCRAFT LANDED IN SHALLOW WATER  ON BEACH DAMAGING ELEVATOR AND ELEVATOR CONTROL ROD - THIS DEFECT WAS RECEIVED FROM THE AUF AND IS FOR INFORMATION ONLY
